tapering & withdrawl

I’ve known for awhile now that Klonopin (aka clonazepam) wasn’t the right drug for me based on side effects. I communicated my concerns to my doctor and was brushed off. When Woody backed me up a couple weeks later, my doctor said ok. This will be a LONG process, and anyone who has gone through this before knows I have a long road ahead of me with lots of unpleasant side effects. I didn’t know that tapering and withdrawal would be this miserable.

I ended up sleeping on the couch again last night because I was so uncomfortable with itchiness, cramping and inability to stay still.

There are a lot of withdrawal symptoms both physical and psychological. Here is the list (so far) that I am experiencing: headache, stomach pain, short-term memory loss, insomnia, fatigue, muscle spasms and cramps, diarrhea, mental confusion, difficulties concentrating, irritability, mood swings, anxiety, troupe feeling pleasure, anxiety, panic, depression, lack of motivation, feeling “out of it,” anger and hostility.

Woody has discovered (from a credible source) a way to make the tapering dose more consistent by creating an oral suspension that can be accurately measured. Instead of reducing the dose by 50% every week, we will reduce it by 4% every day. This will (hopefully) make the side effects less intense. So everyone cross your fingers! 🤞

My Klonopin concoction. Bottoms up!
River is skeptical that Woody’s plan won’t work. I trust him though.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: